Ask an expert
Question

22 Jan 2008

Insomnia symptoms
Hi, just needed to ask a question which is medication specific. I've been on Zetomax for hypertension now for about a week, I was taken off Adco-Retic because it did not seem to help. The Zetomax worked almost instantly, within two days I was in the pre-hypertension zone but by Saturday I started experience sleeping problems, currently I've only been able to sleep for about 7 hours over two days. I noticed on the web that insomnia seems to be a relatively common complaint with Zetomax and other Lisinopril based pills. Will my body adjust to the pills and get back to a normal routine, should I take sleeping pills or maybe change my medication again?

Brendon
Answer 516 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Brendon
Zetomax can cause insomnia ( sleeplessness), hypersomnia (sleeping too much) or somnolence ( sleepiness)! I think you will probably adjust to the tablets – give it another week or so. If you are taking it in the evening, switch to taking it in the morning.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19997 votes
Vote